# SDR AJC2005F00006

- Difficulty date: April 14, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N118MT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5077
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 84054
- Part serial: F52447
- Condition: Inoperative
- Location: Nlg
- Part time: 5,481 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR DID NOT RETRACT, NOSE GEAR DOORS (OPE) LIGHT DID NOT ILLUMINATE.  MLG RETRACTED NORMALLY.  CREW CONSULTED THE ABNORMAL PROCEDURES MANUAL AND RECYCLED THE GEAR.  CONDITION REMAINED THE SAME.  THEN EXTENDED THE GEAR AND GOT 3 GREEN DOWN AND LOCKED LIGHTS.  THEY RETURNED TO AIRPORT AND PERFORMED AN UNEVENTFUL OVERWEIGHT LANDING.  CREW DID NOT DECLARE EMERG.  TROUBLESHOT SYS AND FOUND THE NOSE GEAR RT NR2 GROUND PROXIMITY SWITCH TO BE AT FAULT.  REMOVED AND REPLACED NOSE GEAR PROXIMITY SWITCH.  PERFORMED SYS OPS CHECK.  ALL SYS AND OPS CHECKS WERE GOOD AND AC WAS RETURNED TO SERVICE. (EA25200507764) (K)
